RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Musina, Roberta

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:163
Full texts:56
References:25
E-mail:

http://www.mathnet.ru/eng/person126328
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. R. Musina, A. I. Nazarov, “Variational inequalities for the spectral fractional Laplacian”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  381  mathnet  elib; Comput. Math. Math. Phys., 57:3 (2017), 373–386  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019